# SDR V0XD201405140108

- Difficulty date: May 6, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 24,206 hours, 16,535 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED AT BL 12 LT & RT SIDES.  R & R FLOORBEAM AT FS 208 IAW SRM 51-42-21 & 51-42-21.
